# SDR 2A6D20240321001

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N4497Y
- Make and model: Snias AS350B3
- Aircraft serial: 4497
- Aircraft time: 6,324 hours, 12,544 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,888 hours, 16,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 350A21135920
- Condition: Corroded
- Location: Zone 100
- Part time: 6,324 hours, 12,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE DISCOVERED TO THE L/H CABIN FLOOR EDGING P/N: 350A21-1359-20.
